Alert archive / Arizona / Red Flag Warnings in 2007

Red Flag Warning 2, NWS Flagstaff, AZ

April 10, 2007Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this red flag warning at Apr 10, 2007, 9:57 AM MST for Apache County, Coconino County, Navajo County, Arizona. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2007, 9:57 AM MST (16:57 UTC)
Expired
Apr 10, 2007, 6:00 PM MST
In force
8 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 5.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2007-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2007-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KFGZ 101657
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
957 AM MST TUE APR 10 2007

AZZ112>114-140-110100-
/O.NEW.KFGZ.FW.W.0002.070410T1700Z-070411T0100Z/
/O.CON.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
957 AM MST TUE APR 10 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON FOR THE LITTLE COLORADO RIVER VALLEY 
DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. A
FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON. 

EXPECT STRONG WINDS SUSTAINED AT 20 TO 30 MPH AND GUSTING FROM 
40 TO 50 MPH THROUGH THIS AFTERNOON. RELATIVE HUMIDITY LEVELS ARE 
ALSO EXPECTED TO DROP DOWN TO THE 10 TO 15 PERCENT RANGE. WIND
SPEEDS SHOULD DECREASE AND RELATIVE HUMIDITY LEVELS ARE EXPECTED
TO RECOVER RAPIDLY BY WEDNESDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE
UPGRADES TO RED FLAG WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$

AZZ105-107-137-110100-
/O.CON.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
957 AM MST TUE APR 10 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON FOR MUCH OF NORTHERN ARIZONA BELOW 
6000 FEET DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON FOR MUCH OF NORTHERN ARIZONA BELOW 
6000 FEET DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. 

AN APPROACHING STORM SYSTEM WILL PRODUCE WINDY CONDITIONS AND
VERY LOW RELATIVE HUMIDITIES OVER THE WATCH AREA ON WEDNESDAY.
EXPECT STRONG SOUTHWEST WINDS SUSTAINED ABOVE 20 MPH WITH GUSTS
NEAR 45 MPH. RELATIVE HUMIDITIES ARE EXPECTED TO BE RIGHT AROUND
15 PERCENT FOR MANY AREAS BELOW 6000 FEET. RELATIVE HUMIDITY
LEVELS ARE EXPECTED TO RECOVER RAPIDLY BY WEDNESDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE
UPGRADES TO RED FLAG WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

$$

RB
2 follow-up statements
000 
WWUS85 KFGZ 101924
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1224 PM MST TUE APR 10 2007

AZZ112>114-140-110330-
/O.CON.KFGZ.FW.W.0002.000000T0000Z-070411T0100Z/
/O.CON.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
1224 PM MST TUE APR 10 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON DUE TO STRONG WINDS AND LOW RELATIVE 
HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY AFTERNOON. 

EXPECT STRONG WINDS SUSTAINED AT 20 TO 30 MPH AND GUSTING FROM
40 TO 50 MPH THROUGH THIS AFTERNOON. RELATIVE HUMIDITY LEVELS ARE
ALSO EXPECTED TO DROP DOWN TO THE 8 TO 15 PERCENT RANGE. BY
WEDNESDAY EVENING...WIND SPEEDS SHOULD DECREASE AND RELATIVE
HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE
UPGRADES TO RED FLAG WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$

AZZ108>110-118-138-110330-
/O.EXA.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
1224 PM MST TUE APR 10 2007

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

EXPECT STRONG WINDS ON WEDNESDAY...SUSTAINED AT 20 TO 30 MPH AND GUSTING
FROM 40 TO 50 MPH. RELATIVE HUMIDITY LEVELS ARE ALSO EXPECTED TO
DROP DOWN TO THE 8 TO 15 PERCENT RANGE DURING THE DAY. BY
WEDNESDAY EVENING...WIND SPEEDS SHOULD DECREASE AND RELATIVE
HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE
UPGRADES TO RED FLAG WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$

AZZ105-107-137-110330-
/O.CON.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
1224 PM MST TUE APR 10 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON FOR ELEVATIONS BELOW 6000 FEET DUE 
TO STRONG WINDS AND LOW RELATIVE HUMIDITIES...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON DUE TO STRONG WINDS AND LOW RELATIVE 
HUMIDITIES.

AN APPROACHING STORM SYSTEM WILL PRODUCE WINDY CONDITIONS AND
VERY LOW RELATIVE HUMIDITIES OVER THE WATCH AREA ON WEDNESDAY.
EXPECT STRONG SOUTHWEST WINDS SUSTAINED 20 TO 30 MPH WITH GUSTS
UP TO 50 MPH. RELATIVE HUMIDITIES ARE EXPECTED TO BE 8 TO 15 PERCENT
FOR MANY AREAS BELOW 6000 FEET. BY WEDNESDAY EVENING...RELATIVE HUMIDITY
LEVELS ARE EXPECTED TO RECOVER RAPIDLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE
UPGRADES TO RED FLAG WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

$$
RB
000 
WWUS85 KFGZ 110055
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
555 PM MST TUE APR 10 2007

AZZ112>114-140-110900-
/O.EXP.KFGZ.FW.W.0002.000000T0000Z-070411T0100Z/
/O.CON.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
555 PM MST TUE APR 10 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...
...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. A
FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON. 

WINDS WILL CONTINUE TO DECREASE OVER THE NEXT SEVERAL HOURS...AND
RELATIVE HUMIDITIES WILL RISE THROUGH THIS EVENING. AS SUCH...THE
RED FLAG WARNING IS BEING ALLOWED TO EXPIRE AT 6 PM MST.

EXPECT STRONG WINDS ON AGAIN ON WEDNESDAY...SUSTAINED AT 20 TO 30
MPH AND GUSTING FROM 40 TO 50 MPH. RELATIVE HUMIDITY LEVELS ARE
ALSO EXPECTED TO DROP DOWN TO THE 8 TO 15 PERCENT RANGE DURING THE
DAY. BY WEDNESDAY EVENING...WIND SPEEDS SHOULD DECREASE AND
RELATIVE HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE
UPGRADES TO RED FLAG WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

$$

AZZ105-107>110-118-137-138-110900-
/O.CON.KFGZ.FW.A.0002.070411T1700Z-070412T0100Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
555 PM MST TUE APR 10 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON. 

EXPECT STRONG WINDS ON WEDNESDAY...SUSTAINED AT 20 TO 30 MPH AND
GUSTING FROM 40 TO 50 MPH. RELATIVE HUMIDITY LEVELS ARE ALSO
EXPECTED TO DROP DOWN TO THE 8 TO 15 PERCENT RANGE DURING THE
DAY. BY WEDNESDAY EVENING...WIND SPEEDS SHOULD DECREASE AND
RELATIVE HUMIDITY LEVELS ARE EXPECTED TO RECOVER RAPIDLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE
UPGRADES TO RED FLAG WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 10, 9:45 AM MST, 12 minutes earlier.

Area forecast discussion, Apr 10, 9:45 AM MST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
945 AM MST TUE APR 10 2007

.SYNOPSIS...WINDY AND DRY CONDITIONS ARE EXPECTED TODAY AND
WEDNESDAY AHEAD OF OUR NEXT STORM SYSTEM. ON THURSDAY...MUCH COLDER
AND WINDY CONDITIONS ARE EXPECTED...ALONG WITH A CHANCE OF RAIN AND
SNOW...LINGERING THROUGH EARLY FRIDAY.
&&

.DISCUSSION...AN UPPER LEVEL DISTURBANCE OVER THE CENTRAL ROCKIES IS
BRUSHING NORTHERN ARIZONA TODAY. THIS IS CAUSING A DISTINCT WIND
SHIFT TO THE NORTHWEST AS A SURFACE BOUNDARY MOVES NORTH TO SOUTH
ACROSS THE AREA. WINDS OVER EASTERN ARIZONA HAVE ALREADY REACHED
ADVISORY CRITERIA THIS MORNING...AND THIS IS EXPECTED TO CONTINUE
INTO THE AFTERNOON. A WIND ADVISORY HAS BEEN ISSUED FOR THE EASTERN
THIRD OF OUR FORECAST AREA THROUGH 6 PM MST THIS EVENING. MUCH DRIER
AIR IS ALSO MOVING IN...WITH SURFACE DEWPOINTS FALLING FROM NEAR 40
AHEAD OF THE BOUNDARY...TO THE TEENS OR EVEN SINGLE DIGITS BEHIND
THE BOUNDARY. THIS DRY AIR INTRUSION IS LEADING TO RH VALUES AT OR
BELOW 15 PERCENT OVER THE LITTLE COLORADO RIVER VALLEY...WHERE A RED
FLAG WARNING WILL BE ISSUED FOR THE REMAINDER OF TODAY. THURSDAYS
STORM SYSTEM WILL BE DISCUSSED IN MORE DETAIL WITH THE AFTERNOON
PACKAGE. FORECAST UPDATES ALREADY SENT FOR TODAY.

.PREVIOUS DISCUSSION...(325 AM MST TUE APR 10)...ON
WEDNESDAY...GUSTY SURFACE WINDS ARE EXPECTED TO DEVELOP ACROSS THE
NORTHWEST PORTIONS OF AZ DURING THE AFTERNOON AS A TROF OF LOW
PRESSURE MOVES INTO THE GREAT BASIN. THE GFS AND NAM MODEL CROSS
SECTIONS DIFFER IN THE MIXING HEIGHT AND WIND SPEEDS IN THE MIXED
LAYER WEDNESDAY AFTERNOON. THE NAM IS SHOWING FASTER GUSTS ACROSS A
LARGER PORTION OF NRN AZ AND THIS IN USUALLY NOT THE CASE. WE WILL
ISSUE A WIND ADVISORY FOR COCONINO COUNTY AND WESTERN YAVAPAI COUNTY
WHERE BOTH MODELS SUGGEST GUSTS TO 45 MPH ARE LIKELY. WE WILL ALSO
CONTINUE THE FIRE WEATHER WATCH.

ON THURSDAY...MODELS CONTINUE TO BRING A STRONG COLD FRONT INTO THE
NORTHLAND...WITH GOOD LIFT AND INCREASING MOISTURE THROUGH THE DAY.
SNOW LEVELS THURSDAY NIGHT ARE FCST TO DROP TO 5000 FEET.

IMPROVING WEATHER IS EXPECTED STARTING NOONISH FRIDAY THROUGH
SATURDAY...THEN ANOTHER LOW PRESSURE SYSTEM IS POSSIBLE BY SUNDAY.
CURRENT MODEL RUNS ARE RATHER DRY WITH THE LOW FOR SUNDAY...BUT IT
COULD BECOME WINDY AGAIN.

DL
&&

.AVIATION...FOR THE 18Z PACKAGE...EXPECT GUSTY WEST-NORTHWEST WINDS
TODAY IN THE 15 TO 25 MPH RANGE WITH GUSTS 35 TO 45 MPH. AVIATION
DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 6 PM MST
TODAY AZ ZONES 010-011-013-014-017-039-040.

RED FLAG WARNING UNTIL 6 PM MST TODAY AZ FIRE WX ZONES 112>114-140

WIND ADVISORY WEDNESDAY 11 AM MST TIL 7 PM MST AZ ZONES
004>009-012-015-016-037-038.

FIRE WEATHER WATCH WEDNESDAY 10 AM MST UNTIL 6 PM MST FOR AZ FIRE WX
ZONES 105-107-112>114-137-140.

&&
JJ/BOHLIN
Hazardous weather outlook, Apr 10, 6:46 AM MST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
646 AM MST TUE APR 10 2007

AZZ004>018-037>040-110700-
BLACK MESA AREA-CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
COCONINO PLATEAU-EASTERN MOGOLLON RIM-GRAND CANYON COUNTRY-
KAIBAB PLATEAU-LITTLE COLORADO RVR VLY IN APACHE CO-
LITTLE COLORADO RVR VLY IN COCONINO CO-
LITTLE COLORADO RVR VLY IN NAVAJO CO-MARBLE AND GLEN CANYONS-
NORTHEAST PLATEAU AND MESAS SOUTH OF 264-
NORTHEAST PLATEAUS AND MESAS 264 NORTH-NORTHERN GILA COUNTY-
OAK CREEK AND SYCAMORE CANYONS-WESTERN MOGOLLON RIM-WHITE MOUNTAINS-
YAVAPAI COUNTY MOUNTAINS-YAVAPAI COUNTY VALLEYS AND BASINS-
646 AM MST TUE APR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR...

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH SUNDAY

ON WEDNESDAY...SOUTHWEST WIND GUSTS FROM 40 TO 50 MPH ARE EXPECTED
ACROSS YAVAPAI AND COCONINO COUNTIES. A WIND ADVISORY HAS BEEN
ISSUED FOR THESE AREAS VALID 11 AM MST TO 7 PM MST. ADDITIONAL AREAS
MAY BE ADDED TO THIS ADVISORY. THESE WINDS ARE PART OF A PACIFIC
COLD FRONT THAT WILL SWEEP INTO OUT STATE THURSDAY. ON THURSDAY...
THE CHANCE OF PRECIPITATION WILL INCREASE THROUGH THE DAY AND
CONTINUE OVERNIGHT. SNOW LEVELS ARE EXPECTED TO DROP TO NEAR 5000
FEET THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

41

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:56 AM MSTWind AdvisoryFGZApache, Coconino, Navajo, Yavapai39 hr
Apr 10, 9:13 AM MSTWind AdvisoryFGZApache, Coconino, Navajo9 hr

Nearby

Red Flag Warnings in Arizona, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.